# SDR DXTA2023051586130

- Difficulty date: May 15, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0056
- Aircraft time: 5,972 hours, 4,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wire Harness
- Part number: 84691531
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR WILL NOT OPEN ON GROUND FROM THE INSIDE.  DOOR WILL OPEN FROM THE OUTSIDE ONLY.  OPS CHEKCED THE DOOR AND VERIFIED THE RED BUTTON ON INSIDE DOOR HANDLE WILL NOT UNLOCK. INSPECTED WIRING AND AND HARNESS UNDER FOLDING STEP. FOUND HARNESS BACKSHELL CRACKED BUT NOT CAUSING ISSUE. FOUND WHEN MOVING WIRING AT DME SPLICES DOOR HANDLE WILL UNLOCK. FOUND ONE DME WIRES NOT ENGAGED IN THE LOCKED POSMON. LOCKED THE WIRE IN THE DME CONNECTOR. REMOVED AND REPLACED THE HARNESS. OPS CHECK THE MED LOCK FROM INSIDE THE AIRPLANE. MED INSIDE LCOKING LEVER OPS CHECKS GOOD WHEN THE RED BUTTON IS PUSHED DOOR LEVER UNLOCKS. VERIFIED NO MAIN ENTRY DOOR MESSAGES DISPLACED WHEN MED IS CLOSED AND LOCKED. WDM 52-10-01.
